# SDR SWAA2012051403925

- Difficulty date: May 12, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 16,024 hours, 9,497 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B3388
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY --  RIGHT INSIDE MAIN TIRE FAILED.  REMOVED AND REPLACED NR 3 & NR 4 MAIN WHEEL ASSYS PER M/M.
